Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

Critre pour l'intgralit des coefficients de Taylor des applications miroir

1Institut Fourier, CNRS et Universit Grenoble 1, 100 rue des Maths, BP 74, 38402 Saint-Martin-d'Hres cedex, France

Citation Information: Journal fr die reine und angewandte Mathematik (Crelles Journal). Volume 2012, Issue 662, Pages 205–252, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2011.094, January 2012

Publication History

Received:
2010-01-28
Revised:
2010-05-20

Rsum

Nous donnons une condition ncessaire et suffisante pour que les coefficients de Taylor de sries de la forme q(z) z exp(G(z)/F(z)) soient entiers, o F(z) et G(z) log(z)F(z) sont des solutions particulires de certaines quations diffrentielles hypergomtriques gnralises. Ce critre est bas sur les proprits analytiques de l'application de Landau (classiquement associe aux suites de quotients de factorielles) et il gnralise les rsultats de KrattenthalerRivoal dans On the integrality of the Taylor coefficients of mirror maps, Duke Math. Journal. Pour dmontrer ce critre, nous gnralisons entre autres un thorme de Dwork concernant les congruences formelles entre sries formelles dans On p-adic differential equations IV: generalized hypergeometric functions as p-adic functions in one variable, Annales scientifiques de l'ENS.

Comments (0)

Please log in or register to comment.